# SDR SWAA2021081375854

- Difficulty date: May 7, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 26,697 hours, 11,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Anchor Fitting
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT; FWD AFT TIE DOWN ANCHOR PLATE; HAS CORROSION. / RECIEVED NEW TIE DOWN ANCHOR PLATE MPN 453A2611-1 ISSUE TAG E02051 AND PLACED ITEM ON SHELF IAW AIPC 25-52-10-04
